Four untimely deaths potentially related to heroin overdoses were reported in nine days in Litchfield County, state police said on Saturday.
Connecticut State troopers and Connecticut State Police detectives from Western District Major Crime are investigating the deaths.
These overdoses have been reported over the past two weeks, where different items of suspected heroin paraphernalia were found at each scene.
It is unknown at this time if any of the consumed narcotics were contaminated by any substances that were unknown to the deceased, state police said.
Symptoms of opioid overdose include:
• Slow or stopped breathing
• “Pinpoint” pupils
• Cyanosis (blue skin, lips, or fingernails)
• Slow or stopped heartbeat
• Vomiting or gurgling noises
• Limp body or the person is unable to be awakened or roused
To learn more about opioid addiction and the prevention of overdoses, visit the Substance Abuse and Mental Health Services Administration at samhsa.gov .
If anyone thinks they may have any information regarding overdose investigations, please call Connecticut State Police Western District Major Crime Detectives at 860-626-7975 or text TIP711 with any information to 274637. Calls can remain confidential.
Click here to sign up for Daily Voice's free daily emails and news alerts.